| Model Number |
840 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Information (3190)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported an 840 ventilator had a faulty oxygen sensor.Although requested, it is unknown if the patient was connected to the ventilator at the time of the reported event.The service engineer replaced the oxygen sensor performed testing and calibrations and the ventilator is in good working condition.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The ventilator was not in use on a patient at the time of the reported event.